# SDR SWAA2012082707036

- Difficulty date: August 22, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 64,970 hours, 60,693 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601198
- Part serial: 992
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT DELAMINATED.  REMOVED AND REPLACED NR 6 SLAT IAW AMM.
